Ask an Eye Doctor and Get an Answer ASAP
Hello and thanks for your question. Are you available to chat?
Your steroid use (injections and/or nasal spray) could have contributed to the cataract formation. If you've had any trauma to that eye, or if you have diabetes, these both could've contributed to cataract formation. But in the absence of either of these two, given that you are young for cataracts, my money would be on the steroid use, yes.
I think that is reasonable, yes.
I think at this point, you don't really gain much from discontinuing the use of Nasonex--you've already got the cataract. If you don't think it's helping you much or contributing to your quality of life, then it's reasonable to discontinue it, especially if you don't have a cataract in the other eye, though.
You're welcome. I'll do you one better--how about I send you a note in follow-up in about a week and that'll prompt you to tell me all about it?
Your feedback is important to me and will help me improve my encounter with future customers. Please rate your encounter with me by providing feedback; any positive feedback and/or bonus you may feel prompted to provide would be welcomed and is appreciated. If you feel like your concerns are not resolved or you have a problem or issue with anything I have said or haven’t said, please don’t issue a negative feedback rating—My goal is your satisfaction and I would rather work together to solve your concerns, until you are satisfied, than have you leave our encounter unhappy and unsatisfied.
My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendation you must see an eye doctor. Thanks for your inquiry!